FDA Approved Drugs and User Comments: STRATTERA

User Comments:


For ADHD “Tried it last year, it was great for my confidence, libido, and overall well being. It started to keep me up at night for at least a couple hours however, and I was experiencing painful nerve pain on my right calf muscle. I was also losing hair, which I attributed to another medication I was on. I started back up this year at a much lower dosage, and experienced the same leg pain and started to lose my hair again! Also strange that it treats ADHD however I had troubles reading a book. Had to quit due to these unfortunate, odd side effects.”

Carolyn (taken for 1 to 6 months) March 5, 2018


For ADHD “I have been taking this medication for about a week now for ADD at 40mg. I had nausea the first couple of days and slight headaches. I decided to take one day off from it, and I have had a migraine all day. Medicine can sort of help with focus especially for me since severely scatter brained and forgetful and definitely suppresses appetite.”

Elizjha February 20, 2018


For ADHD “I’ve been on Strattera for 4 months so far. I had no luck in the beginning with this medication, no difference until he upped the dosage to 80 MG. The only bad thing is feeling nauseated, sluggish. Overall my focus is way better.”

Taraabb December 30, 2017


For ADHD “I started it taking it when I had no motivation, was super depressed and suicidal. It helped me. I stopped having obsessive thoughts and gave the will to get up and so stuff. However that was just the first year, after that I lost perception of what life is like with our without the drug. the first 2 weeks I had headaches and horrible nausea.”

Woman in her 30s (taken for 2 to 5 years) December 28, 2017


For ADHD “Straterra made me feel like a zombie. It did not help me focus. I actually focused less. I was always incredibly exhausted and I was sleeping 16 hours a day.”

Anonymous (taken for 1 to 6 months) December 10, 2017


For ADHD “My 9 year old was diagnosed with ADHD with anxiety. The pediatrician wanted to try a non-stimulant in an effort to not exacerbate the anxiety. Made sense. However, this did NOT work for my daughter and in fact caused her to become an emotional wreck. She was constantly fighting with her sisters and having one meltdown after another. We kept letting this go thinking it was just her adjusting until one night she had a meltdown that was so terrifying and said that she wanted to die, she is worthless and an awful person. A 9 year old!! Never was she like that before! So, we called the doctor the next day, he took her off immediately and prescribed a stimulant medication, Concerta. What a miracle. It was like a fog lifted!”

YoMama7 November 24, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.